MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 4000 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 4000 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 4000 System
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
A us distributor returned a monitor and reported being unable to complete incoming functional testing.
 
Additional Manufacturer Narrative
Device evaluation of monitor has been completed.The reported problem (cannot run detect and treat testing due to functional issue) has been confirmed.Upon investigation the monitor was unable to complete incoming functional testing.The cause for the failure was isolated to the defibrillator pca and computer/analog board.High voltage travelled to low voltage circuitry, damaging multiple components on the pcas.Additionally, the rear response button connector was unplugged causing faults.The root cause for the high voltage travelling to low voltage circuitry and disconnected cable could not be positively identified.No adverse event resulted from the damaged monitor.

Brand Name
LifeVest WCD 4000 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50945566
Report Number3008642652-2026-09512
Device Sequence Number9552429
Product Code MVK
UDI-Device Identifier00855778005005
UDI-Public(01)00855778005005(11)220330
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 4000 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown